# SDR DALA2019060313377

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 67,143 hours, 16,848 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Fod
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R DOOR SLIDE LIGHT NOT ILLUMINATING. CORRECTIVE ACTION: CLEANED DEBRIS. (5916190)
